# SDR 2005FA0000427

- Difficulty date: March 18, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N96HC
- Make and model: Cessna T310R
- Aircraft serial: 45285
- Engine: Cont TSIO520NB
- Engine time: 475 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 167576
- Condition: Separated
- Location: Engine
- Part time: 475 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF PILOT NOTICED A SHUDDER OR VIBRATION. UPON LANDING ENGINE BEGAN TO RUN ROUGH.  MAINTENANCE FOUND LT ENGINE NR 6 CYLINDER HEAD HAD SEPARATED.  ENGINE WAS OVERHAULED ON 4-23-2004 AND PUT IN SERVICE ON 5-18-2004. THE ENGINE HAD 475 HOURS SINCE OVERHAUL.  THE CYLINDER WAS A NEW, INSTALLED AT OVERHAUL.
